# SDR CA081125005

- Difficulty date: November 24, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,726 hours
- Engine: Allsn 250C20B
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Washer
- Part number: 1400191
- Condition: Cracked
- Location: Pitch Change
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE VERTICAL FIN WAS REMOVED TO FACILITATE SEAL REPLACEMENT OF THE PITCH CHANGE MECHANISM. THE RADIUS WASHERS THAT ARE USED ON THE VERTICAL FIN ATTACHMENT WERE INSPECTED, AND IT WAS NOTED THAT 3 OF THE 4 WASHERS HAD CRACKS ON THE OUTSIDE PERIMETER OF THE WASHER. THE WASHERS P/N 140-019-1 WERE REPLACED AND THE FIN RE-INSTALLED. IT IS NOT KNOWN IF THIS CONDITION IS DUE TO OVERTIGHTENING OF THE FASTENER, OR THE INCREASE IN TORQUE VALUE FOLLOWING ISSUANCE OF ASB 206-06-107.
